# SDR DHLA200900050

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,587 hours, 29,147 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING ENGINE START, ODOR OF SMOKE IN COCKPIT, S/O OBSERVED SMOKE COMING FROM PANEL NEAR DOOR HANDLE, PANEL WAS HOT AND PAINT WAS BURNED.  FOUND READ, ENTRY , INSIGNIA DIMMMING RESISTER OVERHEATING, PULLED AND COLLARD C/B CAP AND STOWED WIRES PER SWPM 20-10-04, DEFERRED LIGHTING PER MEL 25-13-2.
